MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAMMOMAT B.BRILLIANT; FULL FIELD DIGITAL, SYSTEM, X-RAY, MAMMOGRAPHIC

SIEMENS HEALTHINEERS AG MAMMOMAT B.BRILLIANT; FULL FIELD DIGITAL, SYSTEM, X-RAY, MAMMOGRAPHIC
Model Number 11372950
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Siemens healthineers was notified of an issue involving the mammomat b.Brilliant system.According to the provided information, the swivel arm of the system collided with a biopsy chair which was positioned within in the collision range of the tube arm.On (b)(6) information was received that a patient was sitting in the chair and was compressed during the collision.No patient injury was communicated.In a worst-case scenario, a critical injury could result if the issue were to recur.
 
Additional Manufacturer Narrative
H3, h6: manufacturer's preliminary results and conclusion: according to the available information, a positioning error is assumed at this time.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed a detailed investigation of the reported problem.It was stated that during a tomo examination the tube collided with the biopsy chair.The investigation at customer site performed by a service technician confirmed that the lower side of the tube cover hit the biopsy chair without causing damage on the cover.Additionally, the image quality was criticized.An analysis of the available images identified that the arm rest of the biopsy chair was in the beam field during examination.Based on all investigation results no system malfunction could be determined.In general, the operating personnel must ensure to exclude all dangers for the patient or other persons before system movements are initiated and no patient body parts are in the collision zones.This is also described within the operator manual (xpw7-400g.620.01.05.From page 38, chapter 2.3 mechanical safety).The complaint is closed.No further action is needed.

Brand Name
MAMMOMAT B.BRILLIANT
Common Device Name
FULL FIELD DIGITAL, SYSTEM, X-RAY, MAMMOGRAPHIC
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key24413154
Report Number3004977335-2026-00028
Device Sequence Number5878038
Product Code MUE
UDI-Device Identifier04056869987187
UDI-Public(01)04056869987187
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K233539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11372950
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown